# SDR CIEA200900006

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N203LG
- Make and model: Beech B200
- Aircraft serial: BB926
- Aircraft time: 9,719 hours, 9,823 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 347.75
- Part time: 9,719 hours, 9,823 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH MFG MANDATORY SB 53-2472, REVISION 4, DATED JULY 2003 AND AD 2005-01-18, AMENDMENT 39-13943, EFFECTIVE DATE MARCH 01, 2005 THE LT STRINGER NR 9 AT AFT PRESSURE BULKHEAD WAS FOUND TO BE CRACKED.  REPAIRED THE NR 9 AFT FUSELAGE STRINGER ON THE LT SIDE AT FUSELAGE STA 347.75 BY INSTALLING MFG STRINGER REPAIR KIT PN 101-4063-3S SN 3218 IAW FAA APPROVED DATA MFG MANDATORY SB 53-2472, REVISION 4, DATED JULY 2003 USING MFG FIELD SERVICE KIT DRAWING 101-4063-3 AND AD 2005-01-18, AMENDMENT 39-13943, EFFECTIVE DATE MARCH 01, 2005. FAA FORM 337 WAS COMPLETED AND SUBMITTED AS REQUIRED.
